# SDR 98ZZZX3196

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65TT
- Make and model: Piper PA-31
- Aircraft serial: 317612078
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16101900
- Condition: Corroded
- Location: Mlg
- Part time: 3,058 hours
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WAS DISASSEMBLED FOR BRAKE DISC REPLACEMENT.  THE INBOARD HALF WAS SEVERELY PITTED FROM CORROSION AND HAD TO BE REPLACED.  THIS AREA CANNOT BE SEEN UNLESS THE DISC IS REMOVED.  THE AREA SHOULD BE LOOKED AT EVERY TIRE CHANGE.
